Items where Author is "Mach, Nguyet Minh"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Mach, Nguyet Minh (2014) Regularity of weak solutions to rate-independent systems in one-dimension. Mathematische Nachrichten , John Wiley & Sons , 2014 (2). pp. 1-22. ISSN 1522-2616

Mach, Nguyet Minh (2012) Another construction of BV solutions to rate-independent systems. (Submitted)

This list was generated on Mon Jun 25 10:43:47 2018 EEST.